# SDR SWIA201437880

- Difficulty date: May 14, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Chafed
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD LAP VANE ACTUATOR CARRIAGE HAS CHAFE/ RUB DAMAGE ON OTBD TRACK AND 2 EA WEAR SPOTS ON INNER TRACK RACES AS MARKED, C-CHECK.  CHAFED AREAS OF LT INBD VANE CRADLE FOUND WITHIN LIMITS AND REPAIRED REF REO.
